# SDR 100607N409CS

- Difficulty date: October 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N409CS
- Make and model: Cessna 525
- Aircraft serial: 525B0050
- Aircraft time: 1,724 hours, 1,274 cycles
- Engine: Wilint FJ44
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 635272516
- Condition: Departed
- Location: Rt Engine
- Part time: 1,724 hours, 1,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RT ENGINE LOWER COWL SEPARATED FROM THE ENGINE. DAMAGE TO THE RT HORIZONTAL STABILIZER OCCURRED CAUSED BY IMPACT DAMAGE. CREW REPORTED FEELING A SLIGHT "BUMP" DURING THE FLIGHT, HOWEVER THERE WAS NO INDICATION OR ABNORMAL FLIGHT CHARACTERISTICS. DURING POST FLIGHT THE CREW DISCOVERED THE COWL MISSING AND THE DAMAGE TO THE RT HORIZONTAL STABILIZER.
